# SDR UALA2009080702404

- Difficulty date: August 7, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 30,848 hours, 3,827 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 1380
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE LOOP 2 ENG L LEFT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  STATUS  MSG01- ACTIVE CLIMB HARD; FIRE LOOP 2 (LEFT ENGINE) IS OPEN.  DB- ENGINE FIRE DETECTION CARD (LEFT) MSG02- ACTIVE CLIMB HARD; FIRE LOOP 2 (LEFT ENGINE) IS SHORTED.  DB- ENGINE FIRE DETECTION CARD (LEFT) MSG03- NOT ACTIVE CRUISE INTERMITTENT; ENGINE FIRE DETECTION CARD (LEFT) HAS AN INTERNAL FAILURE.  DB- ENGINE FIRE DETECTION CARD (LEFT) MSG-2610241 ACTIVE CL HARD MSG-2610231 ACTIVE CL HARD MSG-2610011 INACTV ER INTER AFTER TROUBLESHOOTING FOUND LEFT CARD FAULTY.  REPLACED ENG FIRE DET CARD AFTER INSPECTION. ENG FIRE DET CARD AFTER INSPECTION. EXAMINED ALL WIRING IN LOOPS 1 AND 2, ALL OK. CHECKED & TIGHTENED CONNECTORS ON SAME. PERFORMED FIRE WARNING TEST-SYSTEM PASSED, STATUS MESSAGE CLEARED, ALL OPS NORMAL
